# SDR EY2R9601269

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206
- Propeller: Mcauly D3A34C404
- System (JASC): 6110 · Propeller Assembly
- Part: Retainers
- Part number: C3903
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETAINERS FOUND CORRODED.
